# SDR J7SA60196081002

- Difficulty date: October 2, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N252FX
- Make and model: Lear 60LEAR
- Aircraft serial: 60196
- Aircraft time: 7,316 hours, 5,113 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED AT LEVELING OFF AT FL 410, OBSERVED A PUFF OF SMOKE (THE SIZE OF A FOOTBALL) RISE FROM THE LOWER AREA OF THE COPILOT'S CONTROL YOKE.  THE SMELL WAS MORE A RUBBER SMELL AND NOT SO MUCH ELECTRICAL.  COPILOT REPORTED THE SAME SMELL COULD BE DETECTED IN THE AREA OF THE BATTERY COMPARTMENT.  THE SMOKE CLEARED WITHIN A VERY SHORT TIME AND DID NOT RETURN.  FLIGHT CREW REPORTED NO CIRCUIT BEAKERS POPPED, NO WARNING LIGHTS ILLUMINATED, AND NO SYSTEMS FAILED TO FUNCTION.  MX PULLED UP COCKPIT FLOORBOARDS AND FOUND NO EVIDENCE OF BURNING.  PERFORMED ENGINE RUNS WITH CABIN AIR ON/OFF, GENERATORS ON AND LOADED UP, EVERYTHING TURNED ON.  NO BREAKERS POPPED, NO SMOKE OR BURNING SMELL NOTED.  COULD NOT DUPLICATE DISCREPANCY.  AIRCRAFT RETURNED TO SERVICE AND NO ADDITIONAL DISCREPANCIES NOTED AS OF 10/06/2008.
